# SDR AU510001501

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND CIRCUIT BREAKER TRIPPED.  INVESTIGATION FOUND FUEL PUMP WIRING BADLY BURNT AT EARTH PIG TAIL FERRULE.  IT APPEARS THAT WHEN THE WIRING HARNESS WAS MANUFACTURED, ONE OR ALL THREE PHASE POWER WIRES TO THE PUMP WERE CUT DURING THE CRIMP PREPARATION.  WHEN THE EARTH PIG TAIL FERRULE FOR THE METAL SHEATH OVER THE TOP OF THE THREE PHASE WIRES WAS CRIMPED, IT PROVIDED A PATH TO SHORT THE THREE PHASE WIRES TO EARTH.  SUSPECT MANUFACTURING ERROR.
